Robust stability of uncertain linear quantum systems

Ian R. Petersen*, Valery Ugrinovskii, Matthew R. James

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    42 Citations (Scopus)

    Abstract

    This paper considers the problem of robust stability for a class of uncertain linear quantum systems subject to unknown perturbations in the system Hamiltonian. The case of a nominal linear quantum system is considered with quadratic perturbations to the system Hamiltonian. A robust stability condition is given in terms of a strict bounded real condition.

    Original languageEnglish
    Pages (from-to)5354-5363
    Number of pages10
    JournalPhilosophical transactions. Series A, Mathematical, physical, and engineering sciences
    Volume370
    Issue number1979
    DOIs
    Publication statusPublished - 28 Nov 2012

    Fingerprint

    Dive into the research topics of 'Robust stability of uncertain linear quantum systems'. Together they form a unique fingerprint.

    Cite this